Jurnal Didaktik Matematika

 


  ISSN 2355 – 4185 (Print)

  ISSN 2548 – 8546 (Online)


 


Jurnal Didaktik Matematika

Didactic literally means as pedagogy or the science of learning, so didactic mathematics is defined as the mathematics learning. The presence of mathematics journals are expected to increase the publications in the field of mathematics learning in order to discuss the mathematics issues such as students’ perception of mathematics as a difficult subject.

Jurnal Didaktik Matematika is a periodical academic journal that is published by Master Program of Mathematics Education, Syiah Kuala University Banda Aceh incorporating with Himpunan Matematika Indonesia (Indonesian Mathematical Society/IndoMs) and Research Institute of Syiah Kuala University as well as being supported by the board members who are experts in the area. This Journal is published twice a year (April and September).

This journal was established on December 27, 2013 and published its first edition in April 2014. This Journal publishes new and original research in the field of mathematics, mathematics learning, technology, mathematics, and realistic mathematics education.

The journal has been published in printed version with ISSN number 2355-4185 started from the first edition. Furthermore, after receiving an online version with ISSN number 2548-8546 in January 2017, the publication will be used in the printed and online version ISSN starting in Vol. 4, No. 1 April 2017.

For author guideline, click here.




Vol 4, No 1 (2017): Jurnal Didaktik Matematika

Table of Contents

Articles

Baiq Rika Ayu Febrilia
PDF
1-14
Ratni Purwasih, Ratna Sariningsih
PDF
15-24
Kanti Warih Ade Indriani
PDF
25-34
Nazariah Nazariah, marwan marwan, Zainal Abidin
PDF
35-52
Nolismasari Nolismasari, Rahmah Johar, Yusrizal Yusrizal
PDF
53-58
Nurul Fitri, Said Munzir, M. Duskri
PDF
59-67
Cut Morina Zubainur, Dazrullisa Dazrullisa, Marwan Marwan
68-79